Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
g-face2011

Restarting retin a?

Recommended Posts

Hi everyone,

I used to use retin a micro (.1%) almost nightly (i'd take a few days off here or there) for about 2.5 years. I stopped using it however in March (it's no July). My skin was fine in the beginning, but lately I've been suffering from increased breakouts and my recovery time is sooooooo slow. Pimples just sit there (even when I don't mess with them for days) and the after redness is horrible.

I am considering restarting my retin a micro because my skin was just much more reliable on it. But does anyone have experience doing this?

Should I expect an initial breakout that was as bad as the first one????

Any help would be appreciated!! Would love to hear somebody's experience with this.

-G

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×